# SDR GTIA050260

- Difficulty date: September 10, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- System (JASC): 3210 · Main Landing Gear
- Part: Control Unit
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 516 - AFTER STARTING 2ND ENGINE RECEIVED ECAM `ALTN BRAKING` INOPERATIVE, RETURNED TO THE GATE, AIRCRAFT TAIL SWAP WITH N822NK.  REMOVED AND REPLACED ABCU.  ALL SYSTEMS OPS CHECK GOOD.  (M)
